MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had been given general anesthesia prior to a water vapor therapy procedure.During preparation for the procedure.Error 455 (saline pump self-test error) occurred.The unit was turned off and then on again, but the error did not resolve.The procedure was then cancelled.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this generator, this device was thoroughly analyzed.Analysis of the generator was able to replicate error 455 intermittently.The insulation on the wire of the peristatic pump was found to be damaged.The conductors were exposed.The saline pump and wiring harness were replaced.The generator was in overall good physical condition, and it passed full functional and electrical safety testing.Based on analysis results, the reported event was confirmed.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16464157
Report Number2124215-2023-09613
Device Sequence Number6458689
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000005148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown